Paracetamol Suppositories (10)
£21.49 – £24.49
- Effective Ache And Pain Relief For Children
- Suitable For Children From 3 Months And Up
- Buy With Confidence From UK Registered Pharmacy
These suppositories are used to treat pain and high temperature (fever) in children up to the age of 1 year. They are used by children who find it difficult to take paracetamol as tablets or syrup.
Alvedon Paracetamol Suppoitories 60mg
What Are Alvedon Suppositories?
A suppository is a small, cone-shaped medicine which is inserted into the back passage (rectum). Alvedon Suppositories contain a medicine called paracetamol. This belongs to a group of medicines called pain-killers (analgesics). Alvedon Suppositories are used to treat pain and high temperature (fever) in children up to the age of 1 year. They are used by children who find it difficult to take paracetamol as tablets or syrup.
See more information on pain killers on the NHS website
Before You Use Alvedon Suppositories
Do not give Alvedon Suppositories to your child if:
- they are allergic to paracetamol or to the other ingredient of this medicine listed further below.
How To Use
Alvedon Suppositories 60 mg are for children aged up to 1 year. Higher strengths of Alvedon Suppositories are available for children above 1 year of age.
Use in children aged 3 months to 1 year:
- Your child’s bowels need to be empty when you give them this medicine. If your child needs to go to the toilet, make sure that they do it before you give them the suppository.
- You may find it easier to give your child the suppository if they are lying on their front or side on a bed. Do whichever is more comfortable for your child.
- Wash your hands. Then peel the wrapping apart to take out the suppository. Do not break the suppository before use.
- Gently push the suppository into your child’s back passage (rectum) with the pointed end first. Then wash your hands.
- Try to keep your child still for a minute or two.
- If your child needs to be given another suppository, remove another one from the wrapper. Then insert it into your child’s back passage as before. Once again you should try to keep your child still for a minute or two. Then wash your hands.
Like all medicines, Alvedon can have side effects, although not everybody gets them. Some of these side effects include:
Common (may affect up to 1 in 10 people)
- Redness or soreness in or around the back passage.
Rare (may affect up to 1 in 1,000 people)
- Allergic reactions such as swelling of the face, lips, tongue or throat.
- Skin problems such as a rash or itching.
- Blood problems. If these happen, your child may bruise or bleed more easily, get infections more easily, or get a high temperature (fever) and ulcers in the mouth and throat.
- Liver problems (your child may need to have blood tests to check how well their liver is working).
The active substance is paracetamol. Each suppository contains 60 mg of paracetamol. The other ingredient is hard fat (Witepsol H12).